Intorno alle rotazioni di un piano Minkowskiano.
Bollettino dell'Unione Matematica Italiana (1966)
- Volume: 21, Issue: 2, page 124-126
- ISSN: 0392-4041
Access Full Article
topHow to cite
topMuracchini, Luigi. "Intorno alle rotazioni di un piano Minkowskiano.." Bollettino dell'Unione Matematica Italiana 21.2 (1966): 124-126. <http://eudml.org/doc/196043>.
@article{Muracchini1966,
author = {Muracchini, Luigi},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {foundations of geometry},
language = {ita},
month = {6},
number = {2},
pages = {124-126},
publisher = {Zanichelli},
title = {Intorno alle rotazioni di un piano Minkowskiano.},
url = {http://eudml.org/doc/196043},
volume = {21},
year = {1966},
}
TY - JOUR
AU - Muracchini, Luigi
TI - Intorno alle rotazioni di un piano Minkowskiano.
JO - Bollettino dell'Unione Matematica Italiana
DA - 1966/6//
PB - Zanichelli
VL - 21
IS - 2
SP - 124
EP - 126
LA - ita
KW - foundations of geometry
UR - http://eudml.org/doc/196043
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.